# SDR DALA2025123009490

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 95,614 hours, 44,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO TEST FOR  DAMPER OF PAX DOOR 832. REF AMDS 5210-7089-LA.  REPLACED DOOR DAMPER OF PASSENGER CREW DOOR 832 IAW FAM AMM 52-13-14-000-001-A AND AMM 52-13-14-400-001-A.
